# SDR SCNA99016

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48259
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Contaminated
- Location: Nr 3 Pack
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CABIN FILLED WITH SMOKE.  COMPLIED WITH COM AND SMOKE STOPPED WHEN NR 2 PNEUMATIC SUPPLY AND NR 2 PACK SELECTED TO OFF.  DIVERTED AIRCRAFT TO ORD FOR A PRECAUTIONARY LANDING.  FOUND NR 3 ENGINE WITH NR 3 PACK ON CAUSING OIL FUMES IN THE CABIN AT 91 PERCENT N1 FAN SPEED.  FOUND OIL IN THE NR 3 PACK COALESCER BAG.  REMOVED AND REPLACED THE NR 3 PACK COALESCER BAG AND OPERATED ENGINES AT VARIOUS POWER SETTINGS WITH PACKS RUNNING.  NO ODOR OR SMOKE NOTED.
